# SDR DHL2001702005

- Difficulty date: February 17, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BASH BAR NR 3 AND 4 MUSHROOM OUT OF FLOOR TRACK.  REMOVED AND REPLACED FLOOR TRACK FROM STA 480 TO 560 PER SRM 53-10-2 AND 53-10-5.
